Post Finasteride Syndrome question

I got a prescription of fin filled but it’s just sitting in my room. Been balding for a few years now but I still have a hairline that’s receded in the temples. I’m not scared so much as about the side effects but the stories I’ve heard/read about permanent side effects that last even after you stop using fin.

Post finasteride syndrome (PFS) is very rare. The best way to avoid it is if you are taking finasteride and have significant eD, then stop the medications before it goes on too long.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =